# SDR SWAA2021062975073

- Difficulty date: May 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 776 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H TRANSITION ANGLE STA 776; RBL 22 CORRODED ON UPPER SURFACE ; / [01] TRANSITION ANGLE FROM STA 727+4 TO STA 867; WILL BE REMOVED AND REPLACED DUE TO OUT OF LIMITS DAMAGE REF FAULT BARCODE (TTG8Q005441X).; [02] FAULT TO BE WORKED ON TTG8Q005441X
